# SDR 98ZZZX4611

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910M
- Make and model: Cessna 650
- Aircraft serial: 6500069
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Current Limiter
- Part number: ANL300
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON MARCH 27, 1998, AT 1330 ON APPROACH TO ASPEN, COLORADO, THE PILOTS GOT AN INOPERATIVE INDICATION FOR THE FLAP MOTOR.  ABORTED LANDING AND DIVERTED TO DENVER.  REPLACED THE FLAP MOTOR.  CURRENT LIMITER CHECKED OKAY.  RETURNED TO SERVICE.  REF:  CESSNA 650 WIRING DIAGRAM, CHAPTER 27-5001, FIGURE 1, ITEM 23.
